Alert archive / Nebraska / Wind Advisories in 2007

Wind Advisory 17, NWS Cheyenne, WY

December 4, 20075 counties in Nebraska

NWS Cheyenne, WY issued this wind advisory at Dec 4, 2007, 2:41 PM MST for 5 counties in Nebraska. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Dec 4, 2007, 2:41 PM MST (21:41 UTC)
Expired
Dec 4, 2007, 5:38 PM MST
In force
3 hr
Issued by
NWS Cheyenne, WY

Counties Banner County, NE, Cheyenne County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE

The radar

The Cheyenne radar (KCYS), 122 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 9.7 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2007-12-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2007-12-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3445 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
263 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KCYS 042141
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
241 PM MST TUE DEC 4 2007

...VERY STRONG WINDS TO CONTINUE TODAY ACROSS SOUTHEAST WYOMING...

.HIGH PRESSURE OVER NORTHERN UTAH AND WESTERN COLORADO IS
COMBINING WITH LOW PRESSURE OVER THE NORTHERN GREAT PLAINS TO
PRODUCE VERY WINDY CONDITIONS ALONG THE FRONT RANGE OF THE
NORTHERN ROCKIES THROUGH THIS AFTERNOON.

WYZ059-067-070-050100-
/O.CON.KCYS.HW.W.0018.000000T0000Z-071205T0100Z/
CONVERSE-PLATTE-PINE BLUFFS-
INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...WHEATLAND...
GUERNSEY...PINE BLUFFS
241 PM MST TUE DEC 4 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS
AFTERNOON. 

STRONG WEST WINDS WILL CONTINUE THROUGH THIS AFTERNOON. SUSTAINED
WIND SPEEDS OF 30 TO 45 MPH ALONG WITH GUSTS TO 60 MPH CAN BE
EXPECTED.

PEOPLE PLANNING TO TRAVEL IN THE WARNED AREA SHOULD EXPECT STRONG
AND GUSTY WINDS. MOTORISTS DRIVING LIGHTWEIGHT OR HIGH PROFILE
VEHICLES SHOULD DELAY TRAVEL UNTIL EARLY THIS EVENING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 60 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

WYZ062-069-050100-
/O.CON.KCYS.HW.W.0018.000000T0000Z-071205T0100Z/
NORTH CARBON-CHEYENNE FOOTHILLS-
INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...CHEYENNE
241 PM MST TUE DEC 4 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS
AFTERNOON. 

STRONG WEST WINDS WILL CONTINUE THROUGH THIS AFTERNOON. SUSTAINED
WIND SPEEDS OF 30 TO 45 MPH ALONG WITH GUSTS TO 65 MPH CAN BE
EXPECTED. HIGHEST WIND GUSTS WILL OCCUR OVER AREAS WEST OF
INTERSTATE 25.

PEOPLE PLANNING TO TRAVEL IN THE WARNED AREA SHOULD EXPECT STRONG
AND GUSTY WINDS. MOTORISTS DRIVING LIGHTWEIGHT OR HIGH PROFILE
VEHICLES SHOULD DELAY TRAVEL UNTIL EARLY THIS EVENING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 60 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

WYZ063-064-066-050100-
/O.CON.KCYS.HW.W.0018.000000T0000Z-071205T0100Z/
SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE RANGE-
INCLUDING THE CITIES OF...CENTENNIAL...GARRETT...BUFORD...
HORSE CREEK
241 PM MST TUE DEC 4 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS
AFTERNOON. 

VERY STRONG WINDS WILL CONTINUE THROUGH THIS AFTERNOON. SUSTAINED
WIND SPEEDS OF 40 TO 55 MPH WITH GUSTS OF 65 TO 75 MPH CAN BE
EXPECTED. THESE WINDS WILL ALSO CAUSE SOME BLOWING AND DRIFTING
SNOW WHICH WILL CREATE LOCALIZED RESTRICTIONS TO VISIBILITY.

PEOPLE PLANNING TO TRAVEL IN THE WARNED AREA SHOULD EXPECT STRONG
AND GUSTY WINDS. AREAS THAT WILL BE MOST SUSCEPTIBLE WILL BE
INTERSTATE 80 AROUND ELK MOUNTAIN AND ARLINGTON...AS WELL AS OVER
THE SUMMIT BETWEEN CHEYENNE AND LARAMIE. MOTORISTS DRIVING
LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD DELAY TRAVEL UNTIL
EARLY THIS EVENING.

A HIGH WIND WARNING FOR MOUNTAIN LOCATIONS MEANS A HAZARDOUS HIGH
WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT
LEAST 50 MPH OR GUSTS OF 70 MPH OR MORE CAN LEAD TO PROPERTY
DAMAGE.

$$

NEZ019>021-054-055-050100-
/O.NEW.KCYS.WI.Y.0017.071204T2141Z-071205T0100Z/
SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG...
BRIDGEPORT...BAYARD...KIMBALL...SIDNEY
241 PM MST TUE DEC 4 2007

...WIND ADVISORY IN EFFECT UNTIL 6 PM MST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. 

THROUGH THE REST OF THE AFTERNOON...YOU CAN EXPECT NORTHWEST WINDS
OF 25 TO 40 MPH WITH GUSTS OF 40 TO 50 MPH.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

RUBIN
1 follow-up statement
000 
WWUS75 KCYS 050038
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
538 PM MST TUE DEC 4 2007

WYZ059-062>064-066-067-069-070-050145-
/O.CAN.KCYS.HW.W.0018.000000T0000Z-071205T0100Z/
CONVERSE-NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE-
LARAMIE RANGE-PLATTE-CHEYENNE FOOTHILLS-PINE BLUFFS-
INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...HANNA...
MEDICINE BOW...CENTENNIAL...GARRETT...BUFORD...HORSE CREEK...
WHEATLAND...GUERNSEY...CHEYENNE...PINE BLUFFS
538 PM MST TUE DEC 4 2007

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH
WIND WARNING THAT INCLUDED MOST OF SOUTHEAST WYOMING. THE STRONG
WEST WINDS HAD LOWERED TO SPEEDS OF 15 TO 30 MPH SHORTLY AFTER 5
PM...AND THEY WILL DECREASE EVEN MORE TO 10 TO 20 MPH BY 7 PM.


$$

NEZ019>021-054-055-050145-
/O.CAN.KCYS.WI.Y.0017.000000T0000Z-071205T0100Z/
SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG...
BRIDGEPORT...BAYARD...KIMBALL...SIDNEY
538 PM MST TUE DEC 4 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE WIND
ADVISORY. WEST TO NORTHWEST WINDS HAD DECREASED TO 20 TO 30 MPH 
AS OF 5 PM MST...AND THEY WILL LOWER EVEN MORE TO 10 TO 15 MPH BY
8 PM. 


$$

JLH

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this wind advisory went out at Dec 4, 2:40 PM MST, 1 minute earlier.

Area forecast discussion, Dec 4, 2:40 PM MST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
240 PM MST TUE DEC 4 2007

.SHORT TERM...TONIGHT THROUGH THURSDAY.

TONIGHT...BASED ON CURRENT WIND SPEEDS AT SCOTTSBLUFF...KIMBALL
AND SIDNEY HAVE ADDED A WIND ADVISORY FOR THE SOUTHERN HALF OF THE
WESTERN NEBRASKA PANHANDLE THROUGH 6 PM.

BASED ON OBSERVATIONS...HIGH WIND WARNING HAS BEEN VERIFYING.
EXCELLENT CALL ON HIGH WIND WARNING FROM PREVIOUS SHIFT TEAMS.
PER OBSERVATIONS AT GUN BARREL IN EASTERN LARAMIE COUNTY...HAVE
DECIDED TO EXPAND HIGH WIND WARNING TO INCLUDE THIS AREA. WINDS
WILL DIMINISH EARLY THIS EVENING AS SURFACE/850 MB AND 700 MB
GRADIENTS RELAX...THUS 6 PM EXPIRATION TIME LOOKS FINE. FEW SNOW
SHOWERS THIS EVENING POSSIBLE ACROSS OUR NORTHEAST ZONES WITH
SHORTWAVE TROUGH PASSAGE.

WEDNESDAY...FLOW ALOFT BACKS TO WEST. MAIN WEATHER STORY WILL BE
MUCH LESS WIND AS LOW/MID LEVEL GRADIENTS RELAX. OROGRAPHIC SNOW
SHOWERS ACROSS OUR WESTERN ZONES IN MOIST WEST FLOW. HIGH MID 30S
TO LOWER 50S PER PROGGED 1000-500 MB THICKNESSES NEAR 5490 METERS.

WEDNESDAY NIGHT...SNOW SHOWER COVERAGE WILL INCREASE AS SHORTWAVE
TROUGH MOVES ACROSS WYOMING ALONG WITH BAROCLINIC BAND PASSAGE.
SOMEWHAT LESS COVERAGE OF SNOW SHOWERS TO THE LEE OF THE LARAMIE
RANGE WITH LOW/MID LEVEL DOWNSLOPE WINDS.

THURSDAY...SNOW SHOWER COVERAGE WILL DECREASE AS SHORTWAVE TROUGH
MOVES EAST OF THE FORECAST AREA AND LOW/MID LEVEL MOISTURE WANES.
COLDER DAY PER PROGGED 1000-500 MB THICKNESSES NEAR 5340 METERS.
RUBIN

.LONG TERM...THU NIGHT THROUGH TUE...
STILL LOOKS UNSETTLED THROUGH MOST OF THE LONG TERM PERIOD. FLOW
ALOFT WILL BACK TO SOUTHWESTERLY THU NIGHT AND FRI IN RESPONSE TO A
DIGGING SOUTHERN STREAM TROUGH OVER CA. THE TROUGH AXIS WILL REMAIN
TO OUR WEST SATURDAY WITH SHORTWAVE ENERGY BEING EJECTED
NORTHEASTWARD OVER THE FORECAST AREA. THE SOUTHERN PORTION OF THE
TROUGH WILL DEVELOP A CUTOFF LOW OVER BAJA CA SUNDAY AS THE NORTHERN
STREAM SAGS SOUTHWARD OVER WY. A DIGGING NORTHERN STREAM TROUGH WILL
BEGIN TO PHASE WITH THE CUTOFF MON WITH AN ELONGATED TROUGH AXIS
OVER WY. A TILTED RIDGE WILL EXTEND OVER THE REGION TUE AS THE
TROUGHINESS MOVES SOUTH AND EAST OF THE FORECAST AREA. SURFACE HIGH
PRESSURE OVER THE NORTHERN PLAINS THU NIGHT AND FRI WILL PRODUCE
COOL UPSLOPE FLOW OVER THE FORECAST AREA WITH A CHANCE OF LIGHT
SNOW. SURFACE LOW PRESSURE OVER CO AND SOUTHERN WY SAT WILL KEEP THE
MOIST SURFACE UPSLOPE FLOW GOING WITH A CONTINUED CHANCE OF SNOW.
SURFACE HIGH PRESSURE FROM THE NORTH WILL SHUNT THE BEST MOISTURE TO
THE SOUTH SUN AND MON WITH A LINGERING CHANCE OF SNOW IN OUR HIGHEST
MOUNTAINS BOTH SUN AND MON. AT THIS POINT TUE LOOKS TO BE DRY AS THE
SURFACE HIGH PRESSURE STRENGTHENS OVER THE AREA. TEMPERATURES FRI
THROUGH TUE WILL BE AT OR BELOW NORMAL.

&&

.AVIATION...STRONG WINDS DIMINISHING THROUGH THE EARLY EVENING
HOURS. CONSIDERABLE MOUNTAIN AND LEE EDDY TURBULENCE CREATED BY
STRONG WIND FLOW AT LOW/MID LEVELS. VFR TONIGHT...EXCEPT FOR AREAS
OF MVFR AFTER MIDNIGHT ACROSS WESTERN ROUTES. MVFR AND SCATTERED
IFR CEILINGS ON WEDNESDAY ACROSS WESTERN ROUTES WITH VFR
ELSEWHERE. MVFR AND SCATTERED IFR WEDNESDAY NIGHT.  RUBIN

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WARNING UNTIL 6 PM TUESDAY FOR WYZ059-WYZ062-WYZ063-
     WYZ064-WYZ066-WYZ067-WYZ069-WYZ070.
NE...WIND ADVISORY UNTIL 6 PM TUESDAY FOR NEZ019-NEZ020-NEZ021-NEZ054-
     NEZ055.

&&

SHORT TERM/AVIATION...RUBIN
LONG TERM....JR
Hazardous weather outlook, Dec 4, 2:30 PM MST, 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
230 PM MST TUE DEC 4 2007

WYZ062>064-066-067-069-051230-
NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE-
CHEYENNE FOOTHILLS-
230 PM MST TUE DEC 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

A HIGH WIND WARNING IS IN EFFECT UNTIL 6 PM THIS AFTERNOON. WINDS
WILL BE SUSTAINED AT 25 TO 35 MPH WITH GUSTS TO 65 TO 70 MPH AT
THE LOWER ELEVATIONS. WIND SPEEDS IN THE MOUNTAINS WILL BE
SUSTAINED AT 35 TO 50 MPH WITH GUSTS UP TO 75 MPH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

COLD TEMPERATURES AND A CHANCE OF SNOW CAN BE EXPECTED FROM
THURSDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ001>003-019>021-054-055-WYZ059-060-068-070-051230-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-CONVERSE-NIOBRARA-GOSHEN-PINE BLUFFS-
230 PM MST TUE DEC 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

A HIGH WIND WARNING IS IN EFFECT UNTIL 600 PM TODAY FOR CONVERSE
COUNTY AND ALL OF LARAMIE COUNTY WYOMING. BREEZY TO WINDY CONDITIONS WILL
PREVAIL ELSEWHERE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

COLD TEMPERATURES AND A CHANCE OF SNOW CAN BE EXPECTED EACH DAY
FROM THURSDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ061-065-051230-
SOUTHWEST CARBON-LARAMIE VALLEY-
230 PM MST TUE DEC 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

VERY WINDY CONDITIONS WILL OCCUR ACROSS THE AREA TODAY. WINDS WILL
BE SUSTAINED AT 25 TO 35 MPH WITH GUSTS UP TO 55 MPH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

COLD TEMPERATURES AND A CHANCE OF SNOW CAN BE EXPECTED EACH DAY
FROM THURSDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Local storm report, Dec 4, 12:12 PM MST, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1212 PM MST TUE DEC 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 AM     NON-TSTM WND GST CARPENTER               41.03N 104.34W
12/04/2007  M48 MPH          LARAMIE            WY   MESONET

            IN THE CARPENTER AREA.

&&

DDEAL
Local storm report, Dec 4, 12:39 PM MST, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1239 PM MST TUE DEC 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1153 AM     HIGH SUST WINDS  DOUGLAS                 42.76N 105.39W
12/04/2007  M40 MPH          CONVERSE           WY   ASOS

&&

SRUBIN
Local storm report, Dec 4, 12:53 PM MST, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1253 PM MST TUE DEC 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1206 PM     NON-TSTM WND GST BORDEAUX                41.95N 104.95W
12/04/2007  M74 MPH          PLATTE             WY   MESONET

&&

DDEAL
Local storm report, Dec 4, 1:51 PM MST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
151 PM MST TUE DEC 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     HIGH SUST WINDS  BUFORD                  41.11N 105.30W
12/04/2007  M51 MPH          ALBANY             WY   MESONET

0126 PM     NON-TSTM WND GST BORDEAUX                41.95N 104.95W
12/04/2007  M76 MPH          PLATTE             WY   MESONET

            SUSTAINED WINDS OF 42 MPH

0131 PM     TSTM WND GST     5 S CHEYENNE            41.07N 104.79W
12/04/2007  M58 MPH          LARAMIE            WY   MESONET

            SUSTAINED WINDS 48 MPH

0131 PM     TSTM WND GST     GUN BARREL              41.44N 104.35W
12/04/2007  M66 MPH          LARAMIE            WY   MESONET

            SUSTAINED WIND 50 MPH

&&

RUBIN
Local storm report, Dec 4, 1:51 PM MST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
151 PM MST TUE DEC 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     HIGH SUST WINDS  BUFORD                  41.11N 105.30W
12/04/2007  M51 MPH          ALBANY             WY   MESONET

0126 PM     NON-TSTM WND GST BORDEAUX                41.95N 104.95W
12/04/2007  M76 MPH          PLATTE             WY   MESONET

            SUSTAINED WINDS OF 42 MPH

0131 PM     NON-TSTM WND GST 5 S CHEYENNE            41.07N 104.79W
12/04/2007  M58 MPH          LARAMIE            WY   MESONET

            SUSTAINED WINDS 48 MPH

0131 PM     NON-TSTM WND GST GUN BARREL              41.44N 104.35W
12/04/2007  M66 MPH          LARAMIE            WY   MESONET

            SUSTAINED WIND 50 MPH

&&

RUBIN
Local storm report, Dec 4, 2:32 PM MST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
232 PM MST TUE DEC 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0228 PM     NON-TSTM WND GST CHEYENNE                41.15N 104.79W
12/04/2007  M58 MPH          LARAMIE            WY   ASOS

&&

SRUBIN

Nearby

Wind Advisories in Nebraska, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.